The heavy periods suggest strongly that you are not pregnant. If they were suddenly lighter, then that would be more of an indication - as would them stopping altogether.
The headaches and the heavy periods taken together may indicate that your Birth Control - if it is oral, intravenous or patch hormonal contraceptive - no longer suits your body.
Your GP/HMO, sexual health or family planning practitioner can discuss this with you in confidence and find you a different brand or method that should remove the symptoms.
Have this dealt with immediately - there is no reason in a modern world to put up with "severe" headaches.
yes,ovulation can occur at any point in your cycle. Headaches are a common symptom of pregnancy. If you feel you may be pregnant you should take a home pregnancy test and/or see your doctor.
Birth control pills stop you getting pregnant----Birth control actually can help you get pregnant. If you have abnormal periods, you'll have abnormal ovulation making it difficult to get pregnant. Birth Control helps regulate periods, therefore regulating Ovulation making it easier to get pregnant if you mess them up.
Yes you can get pregnant
a woman can get pregnant with a baby the FIRST time she EVER has SEX even if she has NO PERIODS! and you are at risk of getting pregnant always. use birth control
By taking a test. If you are not trying to get pregnant the birth control pill can help you getting regular.
No. If you get periods, you can get pregnant.
If you just started taking birth control your periods are going to be irregular for the first few months. But it is possible to still get pregnant on the pill.
Birth control pills are for preventing pregnancy, not getting pregnant.
If a women is pregnant than she will miss all of her periods, until she gives birth. then she will have a period every 28 days like normal
You periods are meant to be lighter on birth control, but I guess you could be pregnant. Take a test and I would stop taking the pills just until you know you're not pregnant
No. If you are having periods, you are not pregnant.
Not sure headaches relate to the heaviness, but periods very commonly cause severe headaches.
If you took birth control for one month and had a few periods then you need to see your doctor and change birth control. It doesn't sound like you are on the right type of birth control pills for you - hence the extra periods. You do need to perform a pregnancy test as there is a possibility you may be pregnant.
No you can't as when you are pregnant your periods stop for the time you are pregnant
I know about the pill. I have know women (not many) that have gotten pregnant while on the pill, but as soon as they got pregnant they no longer had any periods. I hope that this helps:)
you are pregnant. this might be hard to believe but you are. deal with it.
Sounds fairly normal. If you two aren't ready to be pregnant now, be sure to find another method of preventing pregnancy.
can you get pregnant when your on the implant and still have periods
yes, the way the pill works is it fools your body into believing you are already pregnant. no, your periods are more regular
If you are pregnant you will not have any periods until after the child is born.
One can always GET pregnant. You are probably not currently pregnant if you have regular periods.
If you've had regular periods before and suddenly cease having them then yes, you probably are pregnant and should see a doctor right after for the safety of not only your baby, but yourself. There can be different medical conditions that can cease periods such as birth control, Anorexia, etc. It's best to see your doctor to find out the real reason why you aren't having your period.
The only way to start becoming pregnant is if you stop taking birth control.Birth control may regulate your period, but it will also prevent you from becoming pregnant. If you are trying to become pregnant, you should go to your physician for guidance on how to do so.
Some women still have periods while pregnant but it is not common.